# SDR AALA201901089002

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 22,493 hours, 9,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Unsecure
- Location: Access
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD A LANDING GEAR ISSUE, LANDING GEAR WOULD NOT RETRACT. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT.THE AIRCRAFT WAS GROUNDED.  MAINTENANCE CLEANED AREA AROUND DOOR OF MANUAL EXTENSION ACCESS DOOR,  SECURED DOOR IAW FIM 32-30-00,  ACCOMPLISHED GEAR SWINGS IAW AMM 07-11-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
